Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Ecuación integral")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 8263

  • Page / 331

Export

Selection :

  • and

An approximate integral equation for thick slotsMOSIG, Juan R.IEEE antennas and propagation society international symposiumNational radio science meeting. 2004, pp 3883-3886, isbn 0-7803-8302-8, 4Vol, 4 p.Conference Paper

The integral equation MEI (IE-MEI)RIUS, J. M; PARRON, J; UBEDA, E et al.IEEE antennas and propagation society international symposiumNational radio science meeting. 2004, pp 2247-2250, isbn 0-7803-8302-8, 4Vol, 4 p.Conference Paper

A note on the non-tidal variation of the length of day over 1860-1980RANA, N. C; BANASHREE MITRA.Physics letters. A. 1991, Vol 154, Num 1-2, pp 9-13, issn 0375-9601Article

Practice of Improving Roll Deformation Theory in Strip Rolling Process Based on Boundary Integral Equation MethodZHENGWEN YUAN; HONG XIAO; HONGBIAO XIE et al.Metallurgical and materials transactions. A, Physical metallurgy and materials science. 2014, Vol 45, Num 2, pp 1019-1026, issn 1073-5623, 8 p.Article

An alternative integral equation approach for curved and kinked cracksUKHWAN SUR; ALTIERO, N. J.International journal of fracture. 1988, Vol 38, Num 1, pp 25-41, issn 0376-9429Article

An optimal parameter choice for regularized ill-posed problemsGUACANEME, J. E.Integral equations and operator theory. 1988, Vol 11, Num 4, pp 610-613, issn 0378-620XArticle

Derivations of integral equations of elasticityHONG-KI HONG; JENG-TZONG CHEN.Journal of engineering mechanics. 1988, Vol 114, Num 6, pp 1028-1044, issn 0733-9399Article

Means that minimize relative error, and an associated integral equationPORTA, H; STOLARSKY, K. B.Journal of mathematical analysis and applications. 1987, Vol 122, Num 1, pp 95-113, issn 0022-247XArticle

Theory of a class of Wiener-Hopf equations of the first kind: application to the Sommerfeld problemDOS SANTOS, A. F; TEIXEIRA, F. S.Journal of mathematical analysis and applications. 1987, Vol 128, Num 1, pp 189-204, issn 0022-247XArticle

Méthode des équations intégrales régularisées en élastodynamique = Method of integral equations regularized in elastodynamicsBONNET, M.Bulletin de la Direction des études et recherches - Electricité de France. Série C, mathématiques, informatique. 1987, Num 1-2, pp 1-140, issn 0013-4511Thesis

A robust solution to time domain integral equations for perfect electric conductors using loop-tree decomposition and bandlimited extrapolationPISHARODY, Greeshma; WEILE, Daniel S.IEEE antennas and propagation society international symposiumNational radio science meeting. 2004, pp 4204-4207, isbn 0-7803-8302-8, 4Vol, 4 p.Conference Paper

An accurate solution to time domain integral equations for homogeneous dielectric bodies using loop-tree decomposition and bandlimited extrapolationPISHARODY, Greeshma; WEILE, Daniel S.IEEE antennas and propagation society international symposiumNational radio science meeting. 2004, pp 4208-4211, isbn 0-7803-8302-8, 4Vol, 4 p.Conference Paper

Etude des équations intégrales singulières pour fissures tridimensionnelles : contribution à la régularisationLe, Van Anh; Royer, Jean.1988, 97 p.Thesis

A Floquet decomposition for Volterra equations with periodic kernel and a transform approach to linear recursion equationsRUSSELL, D. L.Journal of differential equations (Print). 1987, Vol 68, Num 1, pp 41-71, issn 0022-0396Article

On the numerical evaluation of the singular integral equations used in two and three-dimensional plasticity problemsLADOPOULOS, E. G.Mechanics research communications. 1987, Vol 14, Num 4, pp 263-274, issn 0093-6413Article

On a class of new integral inequalitiesPACHPATTE, B. G.Journal of mathematical analysis and applications. 1986, Vol 117, Num 2, pp 318-325, issn 0022-247XArticle

On approximate solutions to some nonlinear diffusion problemsOKRASINSKI, W.Zeitschrift für angewandte Mathematik und Physik. 1993, Vol 44, Num 4, pp 722-731, issn 0044-2275Article

Form factor of the σ-termGASSER, J; LEUTWYLER, H; SAINIO, M. E et al.Physics letters. Section B. 1991, Vol 253, Num 1-2, pp 260-264, issn 0370-2693Article

A parameter choice strategy for (iterated) Tikhonov regularization of ill-posed problems leading to superconvergence with optimal ratesENGL, H. W.Applicable analysis (Print). 1988, Vol 27, Num 1-3, pp 5-18, issn 0003-6811Article

Integral equations with symmetrical kernel applied to a system with a Dirac-type spectrumZHONG-QI MA; AN-YING DAI.Journal of mathematical physics. 1988, Vol 29, Num 6, pp 1321-1324, issn 0022-2488Article

On the solution of integral equations with a generalized Cauchy kernelKAYA, A. C; ERDOGAN, F.Quarterly of applied mathematics. 1987, Vol 45, Num 3, pp 455-469, issn 0033-569XArticle

A one-dimensional hypersingular integral equation for axisymmetric planar cracks in three-dimensional isotropic elasticityIOAKIMIDIS, N. I.Revue roumaine des sciences techniques. Série de mécanique appliquée. 1986, Vol 31, Num 4, pp 391-395, issn 0035-4074Article

On singular integral equations for kinked cracksMELIN, S.International journal of fracture. 1986, Vol 30, Num 1, pp 57-65, issn 0376-9429Article

Inequalities for differential and integral equationsPachpatte, B. G.Mathematics in science and engineering. 1998, issn 0076-5392, isbn 0-12-543430-8, X, 611 p, isbn 0-12-543430-8Book

Numerical solution of a curved crack problem by using hypersingular integral equation approachCHEN, Y. Z.Engineering fracture mechanics. 1993, Vol 46, Num 2, pp 275-283, issn 0013-7944Article

  • Page / 331